Year 2019, Volume 4, Issue 1, Pages 30 - 38 2019-05-16

Two-Dimensional Operator Harmonically Convex Functions and Related Generalized Inequalities

Fatma Buğlem Yalçın [1] , Nurgül OKUR [2]

32 48

In this study, we studied on the harmonically convexity of functions. Firstly, we obtained some new generalized Hadamard’s type and Ostrowski’s type inequalities for these functions on the real number line. Besides, we generalized the above mentioned inequalities using two-dimensional operator for harmonically convex functions.

harmonically convex function, Hermite-Hadamard type inequalities, Ostrowski’s type inequalities
  • [1] J. Hadamard, Étude sur les propriétés des fonctions entières et en particulier d.une function considerée par Riemann, J. Math Pures Appl., 58 (1893), 171-215.
  • [2] M.W. Alomari, A generalization of Hermite–Hadamard’s inequality, Kragujevac J. Math., 41 (2) (2017), 313-328.
  • [3] S.S. Dragomir, On Hadamards inequality for convex functions on the coordinates in a rectangle from the plane, Taiwanese J. Math., 4 (2001), 775–788.
  • [4] E.R. Mwaeze, Generalized Hermite–Hadamard’s inequality for functions convex on the coordinates. Applied Mathematics E-Notes, 18 (2018), 275-283.
  • [5] S.S. Dragomir, Two Mappings in Connection to Hadamard’s Inequalities, Journal of Mathematıcal Analysis and Applications 167 (1992), 49-56.
  • [6] G.S. Yang, M.C Hong, A note on Hadamard’s inequality, Tamkang J. Math. 28(1) (1997), 33–37.
  • [7] X. Gao, A Note on the Hermite–Hadamard Inequality, Journal Of Mathematical Inequalities, 4(4) (2010), 587–591.
  • [8] İ. İşcan, Hermite-Hadamard Inequalities for Harmonically Convex Functions. Hacet. J. Math. Stat. 43 (6) (2014), 935-942.
  • [9] M.A. Noor, KI. Noor and M.U. Awan, Integral inequalities for coordinated harmonically convex functions, Complex Var. Elliptic Equat., 60(6) (2015), 776–786.
  • [10] M.A. Noor, K.I. Noor and M. U. Awan. Some characterizations of harmonically log-convex functions. Proc. Jangjeon. Math. Soc., 17(1) (2014), 51-61.
  • [11] M.A. Noor, K I. Noor, M.U. Awan and S. Costache, Some integral inequalities for harmonically h-convex functions. U.P.B. Sci. Bull. Serai A, 77(1) (2015), 5-16.
  • [12] M. A. Noor, K. I. Noor and S. Iftikhar, Hermite-Hadamard inequalities for harmonic nonconvex functions, MAGNT Research Report, 4(1) (2016), 24-40.
  • [13] J.M. Viloria and M.V. Cortez, Hermite-Hadamard type inequalities for harmonically convex functions on n-coordinates, Appl. Math. Inf. Sci. Lett., 6(2) (2018), 1-6.
Primary Language en
Subjects Science
Journal Section Volume IV, Issue I, 2019
Authors

Orcid: 0000-0003-4276-1820
Author: Fatma Buğlem Yalçın (Primary Author)
Institution: ORDU UNIVERSITY
Country: Turkey


Orcid: 0000-0002-2544-7752
Author: Nurgül OKUR
Institution: GİRESUN RESEARCH CENTER
Country: Turkey


Dates

Publication Date: May 16, 2019

Bibtex @research article { tjos553484, journal = {Turkish Journal of Science}, issn = {2587-0971}, eissn = {2587-0971}, address = {KED Yayıncılık LTD ŞTİ.}, year = {2019}, volume = {4}, pages = {30 - 38}, doi = {}, title = {Two-Dimensional Operator Harmonically Convex Functions and Related Generalized Inequalities}, key = {cite}, author = {Yalçın, Fatma Buğlem and OKUR, Nurgül} }
APA Yalçın, F , OKUR, N . (2019). Two-Dimensional Operator Harmonically Convex Functions and Related Generalized Inequalities. Turkish Journal of Science, 4 (1), 30-38. Retrieved from http://dergipark.org.tr/tjos/issue/45237/553484
MLA Yalçın, F , OKUR, N . "Two-Dimensional Operator Harmonically Convex Functions and Related Generalized Inequalities". Turkish Journal of Science 4 (2019): 30-38 <http://dergipark.org.tr/tjos/issue/45237/553484>
Chicago Yalçın, F , OKUR, N . "Two-Dimensional Operator Harmonically Convex Functions and Related Generalized Inequalities". Turkish Journal of Science 4 (2019): 30-38
RIS TY - JOUR T1 - Two-Dimensional Operator Harmonically Convex Functions and Related Generalized Inequalities AU - Fatma Buğlem Yalçın , Nurgül OKUR Y1 - 2019 PY - 2019 N1 - DO - T2 - Turkish Journal of Science JF - Journal JO - JOR SP - 30 EP - 38 VL - 4 IS - 1 SN - 2587-0971-2587-0971 M3 - UR - Y2 - 2019 ER -
EndNote %0 Turkish Journal of Science Two-Dimensional Operator Harmonically Convex Functions and Related Generalized Inequalities %A Fatma Buğlem Yalçın , Nurgül OKUR %T Two-Dimensional Operator Harmonically Convex Functions and Related Generalized Inequalities %D 2019 %J Turkish Journal of Science %P 2587-0971-2587-0971 %V 4 %N 1 %R %U
ISNAD Yalçın, Fatma Buğlem , OKUR, Nurgül . "Two-Dimensional Operator Harmonically Convex Functions and Related Generalized Inequalities". Turkish Journal of Science 4 / 1 (May 2019): 30-38.
AMA Yalçın F , OKUR N . Two-Dimensional Operator Harmonically Convex Functions and Related Generalized Inequalities. TJOS. 2019; 4(1): 30-38.
Vancouver Yalçın F , OKUR N . Two-Dimensional Operator Harmonically Convex Functions and Related Generalized Inequalities. Turkish Journal of Science. 2019; 4(1): 38-30.